# SDR SWAA2017110217482

- Difficulty date: October 20, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 61,814 hours, 36,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A576522
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT CORRODED AT BS 947+6, RBL 8.  R&R FLOOR SUPPORT IAW SRM AND DWG.
